MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC VALOR NAIL XLG LT 11. 5X300MM; SCREW, FIXATION, BONE

WRIGHT MEDICAL TECHNOLOGY INC VALOR NAIL XLG LT 11. 5X300MM; SCREW, FIXATION, BONE
Catalog Number 415101130L
Medical Device Problem Codes Material Fragmentation (1261); Damaged Thread (4075)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the threads of the nail, which attach to the outrigger jig, stripped while backing out the nail.This resulted in a 30-minute surgical delay, though no adverse consequences were reported for the patient.To complete the procedure, a sterilized removal tool was used to extract the nail, and the implant was downsized to a 250 mm valor nail.The affected implant is available for manufacturer evaluation.
 
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidence were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Additional Manufacturer Narrative
Correction to h6(method code).
 
Event or Problem Description
It was reported that the threads of the nail, which attach to the outrigger jig, stripped while backing out the nail.This resulted in a 30-minute surgical delay, though no adverse consequences were reported for the patient.To complete the procedure, a sterilized removal tool was used to extract the nail, and the implant was downsized to a 250mm valor nail.The affected implant is available for manufacturer evaluation.

Brand Name
VALOR NAIL XLG LT 11. 5X300MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
cécile lefeuvre
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21708343
Report Number3010667733-2025-00373
Device Sequence Number4682717
Product Code HWC
UDI-Device Identifier00840420125620
UDI-Public(01)00840420125620(11)230630(17)310630(10)1758689
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082320
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number415101130L
Device Lot Number1758689
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer04/07/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale